Strange feelings in legs: Since having pneumatic... - LSN

LSN

4,818 members2,245 posts

Strange feelings in legs

Ap8440
Ap8440

Since having pneumatic compression for lymphoedema 10 months ago I have had

Pins needles type of feelings also numbness from knees to toes could this be a side effect of the treatment .

Lymphoedema nurse said it was the lymphoedema

Now he says it's not the lymphoedema

I also have just been diagnosed with sugar diebetes

But doctor thinks it's to do with nerve endings . I am so stressed out with pain

And not being sure what's causing this

7 Replies
oldestnewest

You need to check with your Diabetes Clinic. The IPC could be triggering nerve pain - please contact them to seek proper advice.

Are you self-treating with IPC, or is it done under supervision or was it just a series of treatments 10 months ago, and nothing since? Do you wear compression garments?

Ap8440
Ap8440 in reply to Lynora

It was only for about 1 week last Aug .

sharon1234
sharon1234 in reply to Ap8440

To me it sounds like your circulation isn't good and the compression stockings are too tight when that happens to me it means I am stopping the flow of blood and I have to adjust my compression stockings and it goes away. X

Lynora
Lynora in reply to Ap8440

I strongly advise you seek advice from the Diabetes Clinic - and also inform your lymphoedema therapist of the diagnosis, as your compression may need adjusting.

Hi I know how you feel. I wear compression stockings and have been having pains in my legs for years the Lymphoedema nurse organised a Doppler scan to check the blood was circulating in my legs and feet, that came back okay. The pain has increased so I went to the local hospital and had a nerve conductive study which has shown that I have Sensory Axanol Polyneuropathy. which is damage to the nerve endings caused by diabetes two. There is no cure for this it’s just pain management I was told but, I am seeing my GP later this morning to see what else can be done. What’s frustrating to me I was complaining about my legs years before I was diagnosed with with diabetes. I would ask for the nerve study to confirm the damage to your nerves. I don’t know whether this has helped you, but good luck with the pain.

Hi re my previous reply to you

I’ve just seen my GP and unfortunately it is only pain management or tolerate the pain. Nerve blockers such as Gabapentin or Zapain

Is my only solution, however I now have a diagnosis which is something.

Good luck

Hi

I got this the first time I used a compression pump system without the

Correct programme to prepare my body. It was the haddenham - system several years ago - at that time there was only one programme on it. The newer pumps have a programme to clear the lymph circulation first. I used and still use lympha pants from compression therapy UK.

I was told the tingles came because I didn’t use the the preparatory programme. It lasted several days

X

‘Of course’

You may also like...